# SDR EISA2000018

- Difficulty date: February 18, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 1 LEADING EDGE FLAP UNSAFE LIGHT ILLUMINATED.  AIR TURN BACK TO (OVL).  (M)
